Couldn't find what you looking for?

TRY OUR SEARCH!

My daughter is having problems with allergies. I did not notice this until last spring when she had difficulties with breathing and complained to me. She also said that she had those before, but with low intensity so she did not pay much attention to it. She has been prescribed with Benadryl (diphenhydramine HCL) and I wonder if it is safe to take that drug every day?

Loading...

Benadryl is used for preventing hay fever symptoms and other forms of allergies related to respiratory system and breathing problems. It even deals with some skin allergies, so we can freely say that it is a very effective anti allergen drug. It should be used only as doctor prescribed and not in any other way. If she still experience difficulties you should take her to a doctor again, do not change anything on your own, things could only get worse.
Reply

Loading...